Early period while on birth control? is Stress the cause?
Posted in the Birth Control Forum
#1 Jan 23, 2008
I still have 6 days of active pills in my pack of birth control but I was in the bathroom and it looked like I was getting my period (VERRRRY barely there spotting) and I had some cramping through out the month and now. Is it possible to get your period a week early even while being on birth control? I've been on the pill since May 2007.
I'm thinking it might be from being so HIGHLY stressed at the fact that I'm freaking myself out and thinking I'm pregnant (mind u over *POSSIBLE* precum and there wasnt even penetration) that it could have started early? Or maybe it is implantation bleeding? Or maybe I'm stressing my body so bad that my body is playing tricks on me and just acting like I might be?
I keep tryin to remind myself how effective the pill is, and that When i did fool around with this guy that it was the first day back on my white pill and i was still barely bleeding off an on and completing my last day of my period. so even if some crazy possible way i did ovulate it isnt like i would have around that time since it was so early. I jsut need some advice!
I take my pill every day and always around the same time. Im just nervous cause I am overweight. The pill that I am on though is femcon fe and it says its appropriate for all body types. If someone could please give me some reassurance and facts to ease my mind id GREATLY appreciate it! thanks!
Add your comments below
|Sex Drive on the Copper IUD (Nov '06)||15 hr||Ninabeexo||872|
|no period after the patch! (Aug '06)||Sat||Tammy||116|
|After effects of Mirena Removed (Feb '10)||Mar 15||bechenry3||1,735|
|calling all women with the MIRENA IUD (May '07)||Mar 13||Susanne||1,835|
|copper iud (Jul '06)||Mar 12||Kboor30||662|
|Uneven growth of breasts after starting BC (Sep '10)||Mar 11||LeftTit||5|
|On Depo and the Pill - no period??? (Dec '07)||Mar 2||Amanda||7|
Find what you want!
Search Birth Control Forum Now
Copyright © 2018 Topix LLC